MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171061070
Medical Device Problem Codes Inflation Problem (1310); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 22dec2025.It was reported that inflation failure occurred.The target lesion was located in the common femoral artery.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilation.However, during the inflation, it was noted that the balloon did not inflate at the nominal pressure.There was no visible damage noted on the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a longitudinal tear in the balloon material.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 41mm in length and extended from a position 10mm distal of the proximal markerband to 51mm distal of the proximal markerband.The investigator was unable to perform an inflation test due to the longitudinal tear.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 22dec2025.It was reported that inflation failure occurred.The target lesion was located in the common femoral artery.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilation.However, during the inflation, it was noted that the balloon did not inflate at the nominal pressure.There was no visible damage noted on the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a longitudinal tear in the balloon material.It was further reported that the patient's anatomy was challenging.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 41mm in length and extended from a position 10mm distal of the proximal markerband to 51mm distal of the proximal markerband.The investigator was unable to perform an inflation test due to the longitudinal tear.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24070301
Report Number2124215-2026-02502
Device Sequence Number21403044
Product Code FGE
UDI-Device Identifier08714729793625
UDI-Public(01)08714729793625(17)280514(10)36524675
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061070
Device Catalogue NumberH74939171061070
Device Lot Number0036524675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale